Beam on tensionless Foundationby N. C. Tsai,
Russell A. Westmann,
Serial Information: Journal of the Engineering Mechanics Division, 1967, Vol. 93, Issue 5, Pg. 1-12
Document Type: Journal Paper
Abstract: The problem of determining the response of a loaded beam on a bilinear Winkler foundation is solved. The problem of a tensionless foundation is then treated as a limiting case. The nonlinear integral equation formulation is solved numerically. Results for the beam deflections, moments, and shears are presented graphically.
Subject Headings: Beams | Foundations | Load factors | Tension | Integrals | Integral equations | Numerical methods | Displacement (mechanics)
Services: Buy this book/Buy this article
Return to search